Jump to content

DjinnError

Members
  • Content Count

    3
  • Joined

  • Last visited

Everything posted by DjinnError

  1. Hi, I've read alot about the negative side effects but to each there own right. I'm quite new to the forums but thought I'd give you my two cents about it. My PMD prescribed me Gabapentin about 2 months ago because my CHs were becoming very bad, and I was told to start with 900mgs a day (300mg capsules spread out 3 times a day) it took about 2 days to kick in but it saved my life in a way, my side effects were bad diarrhea for about a week and no appetite. But to me that was a small price to pay compared to about 4 CHs a day. Its 2 months later and I'm currently taking Verapamil as it is seemi
  2. YES, I seem like half the battle is having people who UNDERSTAND what we're going through, and thank you guys very much for the quick responses means alot. I'm going to be stop the Gabapentin today and only continue to take the Verapamil. OH, I also did a little exploring last night in the forums and was reading up on the D3 Regimen and 10,000 ui D3 daily but I'm going to also check out the threads you linked here, sounds like a really good idea so it can't hurt to try. Was also seeing that someone believed CH were caused by a lack of Vitamin D in our body so I going to go buy the D3 supplemen
  3. Hello everyone, let me tell you it is so wonderful to finally be able register to these forums, have been trying for several months now and just now able to get through. I found this group just researching the internet, I'm a 25 year old Male who has been having CH's going on 2 1/2 years now and lately it was breaking me down and becoming unbearable. I'm a Navy husband so I look after my two daughters do I get no breaks (8mo && 5yr old) and I was recently diagnosed with CCH because my longest remission since they've started has been a week. Up until here recently I was trying more type
×
×
  • Create New...